# SDR MALA010325

- Difficulty date: March 8, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- Aircraft time: 8,511 hours, 9,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, A GROUP OF DENTS AFT OF RH ICE SHIELD AT STA 357.0.  MAINTENANCE FOUND DENTS OUT OF ALLOWABLE LIMIT REF SAAB SRM 51-10-10. NDTPERFFVNDT006EC & 004 BOND. NO CRACKS, NO DELAMINATION NOTED. DENTS ARE ACCEPTABLE IAW SAAB DOCUMENT 340SDS001241.
